Monday, August 20, 2007

I bid you all adieu

for the next couple of weeks, as I will be on vacation. Trying to get those last minute vacations in!

Enjoy the last few weeks of summer!

4 Comments:

At 7:05 AM, Blogger lemony said...

Safe travels and have fun, darlin'!

xo

 
At 8:49 PM, Anonymous Kristen said...

Hope you are having a great time!

 
At 8:29 PM, Anonymous Kristen said...

Ok - I'm on Yaz. Is it typical to have such a reaction when you go off of it??
I so far have loved everything about it except the price. My insurance barely covers any of it, so I pay $35 a month for it. What I do love about it is that I have zero side effects. No acne, no weight gain, rare moodiness. Now I'm worried about going off of it someday. Hmmmmm..

Glad you had such a great time, minus the illness.

 
At 10:46 PM, Blogger Jennifer said...

Kristen, I am back on the Yaz and I am going through the nasty side effects again (nausea, fatigue, etc), but I don't think it's normal for a person to have these kinds of problems. If it's working for you, keep taking it! Someone told me I may need to go on Yasmin which is a higher dose BCP. They said the Yaz may be too low-dose for me. I'll keep you posted. I'm going into my third pack with it, and if I have more problems I'm going to ask about going on Yasmin instead.

 

Post a Comment

<< Home